• question-icon

    What causes delusional confusion while treating heart disease and herniated discs?

default
Posted on Tue, 11 Jul 2017 in Brain and Spine
Question: Hi,Dr I am on a number of meds for my heart & chronic pain fro Rupturing 6 dics while I was on the njob in 1989 as a Icu Respiratory therapist in 1989,I following cardioaversion am experiencing what is very weird to me,I have memories that I have to remind myself the difference between reality and imagination,is there anything I can do at this point,or just wait it out as I am doing now?
doctor
Answered by Dr. Lekshmi Rita Venugopal 57 minutes later
Brief Answer:
advise to follow up with your primary to rule out dementia

Detailed Answer:
Hello,
Thank you for trusting HealthcareMagic

Many people find themselves mixing up reality and fantasy. Since you are able to remind me yourself about reality vs fantasy, and if it is not affecting your daily life adversely, then it is nothing to be worried about.
However, since you are 67 years old, I recommend following up with your primary care provider to undergo mental status evaluation and memory testing to rule out early stages of dementia.

Hope this answers your questions
Please address further questions here
Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3186 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Primary care

doctor1 MD

Ive never done this before but why not give it a shot. i have no insurance so i cant go to my primary care . i woke up this with shooting pain in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days....

doctor1 MD

I have a 3 inch bruise on the back of my left knee but it does not hurt. I do have a swore pain on the same leg towards the outside of my knee...

doctor1 MD

My coworker complained today that her left arm was really sore and was having trouble pickup up her iced tea, tonight she called and said her arm...

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Lekshmi Rita Venugopal
  • Q - Suggest treatment for chronic rhinosinusitis

  • Q - Suggest treatment for chronic constipation

  • Q - What causes severe muscle and upper body pain?

  • Q - Suggest remedies for delayed menstrual bleeding

  • Q - What causes intermittent sharp pain in the groin area while walking?

  • Q - Suggest ways to deal with behavioral volatility and emotional outbursts...

  • Q - Suggest treatment for pinched nerve spasms in the shoulders, neck and arms

  • Q - What do itchy rashes on the legs indicate?

  • Q - Suggest treatment for rashes between leg and scrotum

  • Q - What are the interactions when Bisoprolol, Amlodipine, Lisinopril and...

backtotop2